Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Anjolee

Is this normal?

I have been on "the regimen" for about 6 days now....

In the past 2 days I have noticed what looks like a rash on my face. There are very fine red bumps all over my face. Yesterday it was just in certain areas but today it looks like they are everywhere.

So far my skin does look better, even with the rash (I can't see it unless I am in the mirror looking very closely).

I just was wondering if this is part of the irritation that is mentioned on the "What to Expect" page or if its a cause for concern.

I am using the basis bar to wash my face, neutrogena bp and Aveeno ultra calming moisturizer.

I have used bp (proactiv) before and never had any type of reaction so maybe its the basis bar or the aveeno...

Any thoughts?

Share this post


Link to post
Share on other sites

A rash is often indicative of a sensitivity or allergy. If you've used bp before without problems, and you think it's more likely to be from the bar or lotion, eliminate them one at a time and see if you can pinpoint what may be the problematic product.

Share this post


Link to post
Share on other sites
A rash is often indicative of a sensitivity or allergy. If you've used bp before without problems, and you think it's more likely to be from the bar or lotion, eliminate them one at a time and see if you can pinpoint what may be the problematic product.

I always thought that people are bound to breakout when they start the regimen because the BP is sort of cleansing their skin, so after that breakout occurs, their skin gradually becomes clearer?

Share this post


Link to post
Share on other sites

If you look at my post '3 days in' a couple of days ago you'll see I was experiencing the same sort of rash but I followed Brandy's advice and lessened the amount I'm using and it is much better. I also used a bit of hydrocortisone on my cheeks mixed with my moisturiser which has helped. Lack of pimples is looking great though!

So hang in there

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×